T Nation

Chemo and TRT - KSMan, Input is Appreciated


#1

Hi, a friend of mine is on TRT because, his pituitary gland is totally dead (necrosis). He is prescribed, test, adex, sythroid (Levothyroxine/T4?), cortisone, calcium, multi vit, prednisone,... The doc put him on chemo to contain/destroy a benign tumor in his pitutary gland. Otherwise, a neurosurgeon is going to remove it...

He used to be a very active guy. Married, two kids. He is 35 year old. Lifting (but not a BB or Power lifter)and (too much) cardio (he was an elite bi-athlete). The first time he did chemo, he gained 45 lbs of fat in a matter of a few months.

Now, he just learned (10 days ago) that the tumor is still there he started chemo again. He lost over 10 lbs (probably muscle) in 10 days.

Nasty road ahead of him but he wants to limit the damage it's doing to his body (in and out). But the physical appearance definitely play on his mind and he was wondering what could help him to maintain a half decent shape WITHOUT interfering with his treatment and other drugs.

Will an addition of oxandrolone help? Clen? Or just increasing the test? Or would

I know you're (KSMan) more into 'regulat TRT' but do you know anything about this subject? Or can you point me in the right direction? Will try to get the numbers (blood test) for you.

thanks


#2

He needs GH replacement!

No need for synthetic T drugs

hCG can preserver his testes, might make some T as well. With all of this shit, he does not need to loose his balls.

Get labs then ping me at KSman is here thread linking back to here.

May need progesterone or pregnenolone. Need age management doc for that level of detail.

Rapid weight loss may lead to increased rT3. Read thyroid basics sticky, check body temperatures.

Monitor blood sugars now. Could be some extremes.